# SDR R61A2022113000762

- Difficulty date: November 25, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 38,535 hours, 29,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091890003
- Condition: Corroded
- Location: Frm 90 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BI-WEEKLY INSPECTION,  FOUND 5TH RIVET AFT OF FRAME 90 ON STRINGER 28L HEAD WAS POPPED OFF AND SKIN SLIGHTLY BULDGED OUT. UPON FURTHER INVESTAGATION FOUND CORRISION UNDER STR 28L . REMOVED AND REPLACED STR 28L IAW ETD2022-170-035434.
